You know what,now that you mention, I did have alot of floaters when I was on humira,I actaully had alot of symptoms and told my GI NO MORE!!!! Now granted,when I started it,I was pretty much symptom free,but I also got drug induced lupus with the humira,it did help my stricture,so now that I'm off the med,he just widens it with the scope every so often. I think alot of people occasionally get floaters,I still do sometimes,but definately better since of Humira.
I've had issues with Crohn's-related intermediate uveitis for a while now. I saw an eye doctor about it when my symptoms started (excessive floaters, flashes in vision) and said he could see the floaters, but referred me to a retina specialist for diagnosis. I remember my symptoms weren't so bad when they first started, but then after a little while (probably about a week or so) they got worse... more floaters, more frequent flashes. So it may just be a coincidence that your symptoms worsened when you started Humira. I just started Humira a little over a month ago and my uveitis didn't seem to be affected. Of course, as we know, everyone's different.
Anyway, the retina specialist will probably be able to tell you more, but I would assume it's uveitis. It's a common problem for people with Crohn's. Good luck with your appointment on Thursday.